CSpace  > 应用数学研究所
Quantile residual lifetime with right-censored and length-biased data
Liu, Peng1; Wang, Yixin2; Zhou, Yong1,2
2015-10-01
Source PublicationANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS
ISSN0020-3157
Volume67Issue:5Pages:999-1028
AbstractRight-censored length-biased data are commonly encountered in many applications such as cancer screening trials, prevalent cohort studies and labor economics. Such data have a unique structure that is different from traditional survival data. In this paper, we propose an estimator of the quantile residual lifetime (QRL) with this kind of data based on the nonparametric maximum likelihood estimation method. In addition, we develop two tests by taking difference and ratio of the QRL from two independent samples. We also establish the asymptotic properties of the proposed estimator and the test statistics. Simulation studies are performed to demonstrate that the proposed estimator works well in finite-sample situations. We illustrate its application using two data examples: one is the Oscars Award data, the other is the Channing house data.
KeywordRight-censored length-biased data Quantile residual lifetime model Oscars Award data Two-sample problem Empirical processes
DOI10.1007/s10463-014-0482-9
Language英语
Funding ProjectNational Natural Science Foundation of China (NSFC)[71271128] ; State Key Program of National Natural Science Foundation of China[71331006] ; NCMIS ; Shanghai Leading Academic Discipline Project A ; IRTSHUFE ; Outstanding PhD Dissertation Cultivation Funds of Shanghai University of Finance and Economics ; Graduate Education Innovation Funds of Shanghai University of Finance and Economics[CXJJ-2011-438]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000360308700009
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20695
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Liu, Peng,Wang, Yixin,Zhou, Yong. Quantile residual lifetime with right-censored and length-biased data[J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,2015,67(5):999-1028.
APA Liu, Peng,Wang, Yixin,&Zhou, Yong.(2015).Quantile residual lifetime with right-censored and length-biased data.ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,67(5),999-1028.
MLA Liu, Peng,et al."Quantile residual lifetime with right-censored and length-biased data".ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 67.5(2015):999-1028.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, Peng]'s Articles
[Wang, Yixin]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, Peng]'s Articles
[Wang, Yixin]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, Peng]'s Articles
[Wang, Yixin]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.